Our expert says:
If you are already on a low-fat diet and including low-GI carbs and doing exercises, then I can understand that you get frustrated when your weight loss is very slow. However, I must repeat that I am not in favour of diet pills because they can have such negative effects and you can get addicted to the ones that contain epinephrine and its derivatives. You may benefit from consulting a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area) or an Endocrinologist (ask your gp to refer you).
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.